MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE RF 2 PROBES, MICRO-CLAW; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER ENDOSCOPY-SAN JOSE RF 2 PROBES, MICRO-CLAW; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 0279250101
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the tip of the device breaking during the procedure.The tip was retrieved.
 
Additional Manufacturer Narrative
The product was returned for investigation and the reported failure mode was confirmed.Alleged failure: the tip of the probe was broken off.It was unknown whether the broken tip could be retrieved or not.The failure identified in the investigation is consistent with the complaint record.The probable root cause/s could be excessive force used when inserting removing the probe, a probe inserted into an obstructed passageway or any forceful impact to the tip of the probe with rigid objects.The probe is used as a tool for a mechanical displacement of tissue or bone, or to pry or scrub.The failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
RF 2 PROBES, MICRO-CLAW
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key14048116
Report Number0002936485-2022-00171
Device Sequence Number12030804
Product Code GEI
UDI-Device Identifier07613327056877
UDI-Public07613327056877
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0279250101
Device Catalogue Number0279250101
Device Lot Number20363AE2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/05/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2022
Supplement Date Received by Manufacturer03/11/2022
Initial Report FDA Received Date04/07/2022
Supplement Report FDA Received Date05/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown